# SDR VJ32002F00066

- Difficulty date: September 6, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Handle
- Part number: GH115TA
- Part serial: 028
- Condition: Failed
- Location: Mlg
- Part time: 409 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE EXPERIENCED INTERNAL FAILURE CAUSING MALFUNCTION OF THE HYDRAULIC GEAR PUMP.  WHEN THE PUSH TO TEST BUTTON WAS PRESSED FOR THE ANNUNCIATOR PANEL, THE PUMP WOULD OPERATE.
